# SDR UIEA2019051304182

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,436 hours, 16,181 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Ecu
- Part number: 211734220
- Part serial: 17A0238
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DUCT PRESS INTERMITTENT 0-15 PSI.( REMOVED AND REPLACED APU ECU AND OPS CHECK IS GOOD AT THIS TIME IAW AMM 49-01-05.  )
